# SDR UIEA201906004379

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,783 hours, 15,956 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Weather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O HSI WILL DISPLAY RADAR OR 'WX'. PERFORMED WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00. SYSTEM TEST SATISFACTORY.
